Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to ``Mappings onto the plane''


Author: Dix H. Pettey
Journal: Trans. Amer. Math. Soc. 162 (1971), 473
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9947-1971-0283771-3
Original Article: Trans. Amer. Math. Soc. 157 (1971), 297-309.
MathSciNet review: 0283771
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0283771-3
Article copyright: © Copyright 1971 American Mathematical Society